# SDR MTNA0502201200001

- Difficulty date: May 22, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N847FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0156
- Aircraft time: 10,454 hours, 11,979 cycles
- Engine: Pwa PT6A114A
- Engine time: 6,893 hours, 7,270 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nut
- Condition: Missing
- Location: Fuel Nozzle
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN FLIGHT FROM FLL TO MTH THE PILOT SMELLED A STRONG FUEL SMELL IN THE COCKPIT.  THE PILOT MADE AN UNEVENTFUL LANDING IN MTH.  THE PILOT REPORTED THAT 2 EA NUTS WERE MISSING FROM THE FUEL NOZZLE RETAINER, ON ONE OF THE FUEL NOZZLES ON THE LEFT SIDE OF THE ENGINE.
